|Do some PIs increase fatigue?
Apr 14, 1998
I was doing pretty well on Crixivan, AZT and 3TC for several years then VL started up and at 30,000 switched a year ago to Viracept DDI and D4t. (vl hovers around 10,000 CD4 700) Added Hydroxurea several months ago and have noticed growing bouts of fatigue. I have been extremely active with heavy workouts which always helped energy levels. I have a sense that the increased amount of meds, or types have finally affected my ability to maintain a full day of activities. Do different meds have more fatigue effects?
Response from Mr. Molaghan
Your numbers sound good on this new regimen. I'm sorry to here that your energy level is decreasing. Medications affect everyone differently. You mentioned that the fatigue seemed to coincide with the time that you started taking Hydroxyurea. Have you checked your CBC recently? Hydroxyurea can cause anemia and neutropenia (decreased white blood count), and subsequently cause fatigue. Review your laboratory results with your physician to insure that you are not experiencing adverse effects from the Hydroxyurea. Good luck!
Newly hiv+ but lacking energy all the time.
HCV and fatigue
- Is Runny Nose An Ars Symptom?
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.